MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART STRA SEALER 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART STRA SEALER 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2S35A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/20/2024.B3: event year only reported: 2024.D4 batch #: unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the ptc fell off the device while on the table.No patient harm/involvement reported.No additional info was provided.

Brand Name
ENSEAL G2 ART STRA SEALER 35CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19354298
Report Number3005075853-2024-03744
Device Sequence Number20737758
Product Code GEI
UDI-Device Identifier10705036014515
UDI-Public10705036014515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122797
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLG2S35A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown